About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 270937, 5 pages
http://dx.doi.org/10.1155/2013/270937
Research Article

A Kind of Infinite-Dimensional Novikov Algebras and Its Realizations

School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 24 May 2013; Accepted 16 July 2013

Academic Editor: T. Raja Sekhar

Copyright © 2013 Liangyun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Gel'fand and L. A. Diki, “Asymptotic properties of the resolvent of Sturm-Liouville equations, and the algebra of Korteweg-de Vries equations,” Functional Analysis and Its Applications, vol. 30, pp. 77–113, 1975.
  2. I. M. Gel'fand and L. A. Diki, “A Lie algebra structure in the formal calculus of variations,” Functional Analysis and Its Applications, vol. 10, pp. 16–22, 1976.
  3. I. M. Gel'fand and I. Y. Dorfman, “Hamiltonian operators and algebraic structures associated with them,” Functional Analysis and Its Applications, vol. 13, pp. 248–262, 1979.
  4. W. X. Ma, “Some Hamiltonian operators in infinite-dimensional Hamiltonian systems,” Acta Mathematicae Applicatae Sinica, vol. 13, no. 4, pp. 484–496, 1990. View at Zentralblatt MATH · View at MathSciNet
  5. W. X. Ma, “Complexiton solutions to the Korteweg-de Vries equation,” Physics Letters A, vol. 301, no. 1-2, pp. 35–44, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Z. Tu and W. X. Ma, “An algebraic approach for extending Hamiltonian operators,” Journal of Partial Differential Equations, vol. 5, no. 1, pp. 43–56, 1992. View at Zentralblatt MATH · View at MathSciNet
  7. E. I. Zel'manov, “A class of local translation-invariant Lie algebras,” Soviet Mathematics—Doklady, vol. 35, no. 1, pp. 216–218, 1987.
  8. J. M. Osborn, “Simple Novikov algebras with an idempotent,” Communications in Algebra, vol. 20, no. 9, pp. 2729–2753, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. M. Osborn, “Infinite-dimensional Novikov algebras of characteristic 0,” Journal of Algebra, vol. 167, no. 1, pp. 146–167, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Xu, “Hamiltonian operators and associative algebras with a derivation,” Letters in Mathematical Physics, vol. 33, no. 1, pp. 1–6, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Xu, “On simple Novikov algebras and their irreducible modules,” Journal of Algebra, vol. 185, no. 3, pp. 905–934, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Xu, “Novikov-Poisson algebras,” Journal of Algebra, vol. 190, no. 2, pp. 253–279, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Xu, “Variational calculus of supervariables and related algebraic structures,” Journal of Algebra, vol. 223, no. 2, pp. 396–437, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Bai and D. Meng, “The realization of non-transitive Novikov algebras,” Journal of Physics A, vol. 34, no. 33, pp. 6435–6442, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Bai and D. Meng, “A Lie algebraic approach to Novikov algebras,” Journal of Geometry and Physics, vol. 45, no. 1-2, pp. 218–230, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Bai and D. Meng, “On the Novikov algebra structures adapted to the automorphism structure of a Lie group,” Journal of Geometry and Physics, vol. 45, no. 1-2, pp. 105–115, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Chen, Y. Niu, and D. Meng, “Two kinds of Novikov algebras and their realizations,” Journal of Pure and Applied Algebra, vol. 212, no. 4, pp. 902–909, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Kang and Z. Chen, “Novikov superalgebras in low dimensions,” Journal of Nonlinear Mathematical Physics, vol. 16, no. 3, pp. 251–257, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. F. Zhu and Z. Chen, “Novikov superalgebras with A0=A1A1,” Czechoslovak Mathematical Journal, vol. 60(135), no. 4, pp. 903–907, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet